Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

An Example of Almost Flat Affine Connections on the Three-Dimensional Sphere

Yoshio Agaoka
Proceedings of the American Mathematical Society
Vol. 123, No. 11 (Nov., 1995), pp. 3519-3521
DOI: 10.2307/2161101
Stable URL: http://www.jstor.org/stable/2161101
Page Count: 3
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
An Example of Almost Flat Affine Connections on the Three-Dimensional Sphere
Preview not available

Abstract

We show the existence of almost flat affine structures on the three-dimensional sphere, and prove that the Pontryagin numbers serve as the obstruction to the existence of such structures.

Page Thumbnails

  • Thumbnail: Page 
3519
    3519
  • Thumbnail: Page 
3520
    3520
  • Thumbnail: Page 
3521
    3521